# SDR EIA2002128

- Difficulty date: November 8, 2002
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FOUND MAIN DECK CENTER WING UPPER SKIN CORRODED AT FITTINGS STATION 1100 RBL 11.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 480-57-121-2.  (M)
